MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK AXS CATALYST 7 - 068X132 (FDA); CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK AXS CATALYST 7 - 068X132 (FDA); CATHETER, PERCUTANEOUS
Catalog Number IC068132
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated mes system (manufacturing execution system), there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device dfu.As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The device was returned.The catheter shaft was noted to be broken/ fractured at 3cm from the hub.A functional test was not required as the defect was visually confirmed.Therefore, it was confirmed that the device was fractured.It is probable that the device was fractured during advancement during the clinical procedure.An assignable cause of procedural factors will be assigned to the investigation as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.
 
Event or Problem Description
Based on review of the investigation of the returned catheter (subject device), it was revealed that the catheter shaft was broken/ fractured during use.There were no clinical consequences to the patient.

Brand Name
AXS CATALYST 7 - 068X132 (FDA)
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key9593590
Report Number3008881809-2020-00006
Device Sequence Number667389
Product Code DQY
UDI-Device Identifier07613327417227
UDI-Public07613327417227
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K183463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2021
Device Catalogue NumberIC068132
Device Lot Number21667454
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/02/2020
Initial Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1